# SDR UIEA2017051900821

- Difficulty date: May 19, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 83,133 hours, 17,625 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: False Activation
- Location: Lt Nacelle Fire
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FOR THE  LT ENGINE FIRE LOOP 1.  PERFORMED BITE TEST OF 31 ENG FIRE DETECTION SYTEM IAW FIM 26-11-00, FT 804.  NO DEFECTS NOTED.   PERFORMED CONTINUTY CHECK IAW FIM 26-11-00, FT 804.  NO DEFECTS NOTED.  INSPECTED THE THREE FIRE LOOPS ON THE NR 1 ENGINE, NO DEFECTS NOTED. CHECKED CONNECTORS. OK FOR SERVICES.
